Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the quantiles of the Brownian motion and their hitting times

Dassios, Angelos ORCID: 0000-0002-3968-2366 (2005) On the quantiles of the Brownian motion and their hitting times. Bernoulli, 11 (1). pp. 29-36. ISSN 1350-7265

Full text not available from this repository.

Abstract

The distribution of the Æ-quantile of a Brownian motion on an interval [0, t] has been obtained motivated by a problem in financial mathematics. In this paper we generalize these results by calculating an explicit expression for the joint density of the Æ-quantile of a standard Brownian motion, its first and last hitting times and the value of the process at time t. Our results can easily be generalized to a Brownian motion with drift. It is shown that the first and last hitting times follow a transformed arcsine law.

Item Type: Article
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Additional Information: © 2007 Bernoulli Society for Mathematical Statistics and Probability
Divisions: Statistics
Subjects: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Date Deposited: 06 Nov 2007
Last Modified: 16 May 2024 00:23
URI: http://eprints.lse.ac.uk/id/eprint/2845

Actions (login required)

View Item View Item